# SDR DALA2024031903445

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,796 hours, 35,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: MIGRATED BEARING ON LOWER CONNECTION NEXT TO DOOR STRUCTURE REFER TO AMDS CARD 5210-7089-LA RII AT AFT GALLEY AREA. C/A: 3 CORR BY NOYOLA 00943462 SAL 13MAR24 ATA 5214 RII: Y ENTR 02156330 W REPLACED BEARING ON LOWER CONNECTION NEXT TO DOOR STRUCTURE REFER TO AMDS CARD 5210-7089-LA RII AT AFT GALLEY AREA AS PER A320 FAM AMM 52-13-21-000-001-A AND AS PER A320 FAM AMM 52-13-21-400-001-A, AND AS PER 52-10-00-915-802-A, TOOL USED: CALIPER, P/N:8647A42, S/N: A22356048, DUE DATE: 27-AUG-24, TOOL USED: FEELER GAUGE, P/N: FB335, S/N: AE- 411784, DUE DATE: 02-APR-24, TOOL USED: TORQUE, P/N: QD2R200A, S/N: 0523711808, DUE DATE: 12-MAY-24, TOOL USED: TORQUE, P/N: 501MRMH, S/N: 0821901792, DUE DATE:21-SEP-24 TOOL USED: DIAL FORCE GAUGE, P/N: LG-050, S/N: R17203, DUE DATE: 16-FEB-25 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0243468)
